On weak higher-dimensional categories. I.2
Hermida, C., Makkai, M. and Power, J., 2001. On weak higher-dimensional categories. I.2. Journal of Pure and Applied Algebra, 157 (2-3), pp. 247-277.
Related documents:This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.
The present second part of a three-part paper gives the detailed treatment of the new notion of multicategory, and that of the construction of the particular multicategory of function replacement. For the overall purpose of the whole paper, see the abstract in Part 1.
|Creators||Hermida, C., Makkai, M. and Power, J.|
|Departments||Faculty of Science > Computer Science|
Actions (login required)